# SDR CALA2018032200973

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 89,225 hours, 12,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2303
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 3A-LC DOOR RT FLOOR PROXIMITY LIGHT ASSY CRACKED. REPLACED LAV 3A-LC DOOR RT FLOOR PROXIMITY LIGHT ASSY, C/OUT CONDITION CHECK & OPERATIONAL TEST PER AMM 33-51-00-710-802 REV82, REF JOB CARD INN0806.
